| Model Number |
92126 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Host-Tissue Reaction (1297)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at abutment site; subsequently the patient underwent skin revision surgery to excise skin at abutment site and was placed on antibiotics (date and duration not reported).